# SDR VNAA2013050400001

- Difficulty date: May 4, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 21,524 hours, 21,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND AT THE RIGHT RIB IN RIGHT WHEEL WELL.  THE AREA WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
